Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 47, NWS Indianapolis, IN

May 25, 2019Decatur County, Rush County, Shelby County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2019, 3:55 PM EDT for Decatur County, Rush County, Shelby County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2019, 3:55 PM EDT (19:55 UTC)
Expired
May 25, 2019, 4:30 PM EDT
In force
35 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Decatur County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 72 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 2:21 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

920 
WUUS53 KIND 251955
SVRIND
INC031-139-145-252030-
/O.NEW.KIND.SV.W.0047.190525T1955Z-190525T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
355 PM EDT Sat May 25 2019

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Shelby County in central Indiana...
  Southern Rush County in central Indiana...
  Decatur County in central Indiana...

* Until 430 PM EDT.

* At 355 PM EDT, a severe thunderstorm was located 7 miles west of
  Greensburg, or 13 miles southeast of Shelbyville, moving east at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Greensburg, Adams, Milford, Geneva, St. Paul, Newpoint, Clarksburg,
  Burney, Waldron, Lake Santee and Sandusky.

This includes Interstate 74 between mile markers 123 and 144.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3926 8569 3935 8568 3935 8572 3945 8572
      3950 8530 3927 8530
TIME...MOT...LOC 1955Z 266DEG 39KT 3938 8561 

HAIL...<.75IN
WIND...60MPH
 
$$

KH/CP
1 follow-up statement
455 
WWUS53 KIND 252012
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
412 PM EDT Sat May 25 2019

INC145-252021-
/O.CAN.KIND.SV.W.0047.000000T0000Z-190525T2030Z/
Shelby IN-
412 PM EDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Indiana.

LAT...LON 3926 8561 3933 8558 3938 8557 3947 8557
      3950 8530 3927 8530
TIME...MOT...LOC 2011Z 266DEG 39KT 3939 8538 

$$

INC031-139-252030-
/O.CON.KIND.SV.W.0047.000000T0000Z-190525T2030Z/
Rush IN-Decatur IN-
412 PM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN RUSH AND NORTHERN DECATUR COUNTIES...

At 411 PM EDT, a severe thunderstorm was located near Lake Santee, or
10 miles northwest of Batesville, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Greensburg, Adams, Newpoint, Lake Santee, Clarksburg and Sandusky. 

This includes Interstate 74 between mile markers 128 and 144.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3926 8561 3933 8558 3938 8557 3947 8557
      3950 8530 3927 8530
TIME...MOT...LOC 2011Z 266DEG 39KT 3939 8538 

HAIL...<.75IN
WIND...60MPH
 
$$

KH/CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:20 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 25, 1:20 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
120 PM EDT Sat May 25 2019

.UPDATE...
The Near Term Section has been updated below.

&&

.SYNOPSIS...
Issued at 349 AM EDT Sat May 25 2019

A combination of upper waves and a surface front meandering across
the area will keep rain chances in the forecast for much of the next
week. Above normal temperatures will continue into early next week,
then near normal temperatures will return.

&&

.NEAR TERM /Rest of Today/...

Issued at 120 PM EDT Sat May 25 2019

Updated an hour ago to increase PoPs across the northern and central
counties to account for radar and model trends for the next few
hours, and increased QPF as well. Increased temps in the southern
counties by a couple degrees. Continuing to monitor activity along
the boundary, and could see a few severe storms yet this afternoon,
but thus far storms are remaining subsevere. As they head east there
may be a little more severe potential with instability having more
time to increase there. Previous discussion follows...

Primary concern for the rest of today will be tracking chances for
showers and thunderstorms across central Indiana. A weak outflow
boundary currently across central Illinois will move into central
Indiana shortly after 12 PM and is expected to be the primary
source of lift needed for afternoon convection. Current thoughts
are the best chances for thunderstorms will be after 2 PM with
isolated to scattered thunderstorms continuing through sunset.
Afternoon highs will be partially dependent on when and where
convection develop. Lowered high temperatures across central and
north central Indiana where confidence is highest for storms to
account for this. Severe weather is possible with any longer
lasting thunderstorms with widespread severe not expected. Primary
hazards will be frequent lightning, small hail, and gusty winds.
Increased winds a bit this afternoon to have gusts as near 30 mph
with good mixing to 3000 ft expected.

Highs are expected to be in the low to mid 80s in central Indiana
with high 80s in the southern portion of the area.

&&

.SHORT TERM...(Tonight through Monday night)
Issued at 349 AM EDT Sat May 25 2019

Models are close enough that the model blend initialization
was accepted for most items.

Will keep some low PoPs in this evening to account for any
convection that might pop up in instability, but most PoPs will be
overnight as a stronger upper wave moves through. Looks like the
best forcing will be across the northern forecast area. Moisture
will be plentiful, so went likely PoPs across roughly the north
third of the area.

Coverage of convection should diminish some Sunday morning as the
first upper wave moves out. However, another, stronger upper wave
will move in for Sunday afternoon. A weak surface low and a cold
front will accompany the wave. The forcing from these should be
enough to bring another round of rain to the area during the
afternoon, especially across the northern two thirds of the area.

Will go likely category PoPs Sunday afternoon for much of the area,
with chance PoPs south. Went with cooler temperatures Sunday, with
the clouds and rain around.

PoPs will diminish Sunday night as the front slides south. However,
it will return north on Monday into Monday evening. Will have some
low PoPs as it returns north.

Cloud cover and mesoscale influences will have an impact on the
timing and coverage of rain on Sunday. If the Saturday night system
weakens quickly early Sunday, there could be several dry hours
before the next round of rain moves in. However, another scenario
would be rain from the overnight system lingers into late Sunday
morning and delays the afternoon convection.

These influences will also affect chances for severe weather on
Sunday. The faster the morning system dies out, the more instability
that could build for the afternoon to produce severe weather.

&&

.LONG TERM /Tuesday through Friday/...
Issued at 300 AM EDT Sat May 25 2019

Models in good agreement that a southeastern ridge will provide dry
but very warm and humid weather for central Indiana Tuesday.
However, more unsettled weather will take aim at the area Wednesday
and Thursday as a cold front approaches and moves through followed
by an upper trough. More seasonable temperatures and dry weather
will follow in the wake of the front.

Blend temperature trends look good. Less confident on PoPs as blend
looks a little too conservative Wednesday night and Thursday.

&&

.AVIATION /Discussion for 251800z TAF issuance/...

Issued at 100 PM EDT Sat May 25 2019

Mainly VFR conditions at the sites for the afternoon and tonight,
with gusty southwesterly winds around 10 to 15 kts gusting to 25
kts through most of the afternoon and dropping off around sunset.
An area of thunderstorms just east of KLAF should continue to move
ENE over the next few hours and thus left a VCTS in there for an
hour, but thunder should be east of the site by issuance time. A
few scattered showers/storms forming south of that area could
clip KHUF or KIND, but not certain enough to include more than
VCTS there. KBMG may be south enough to avoid activity.

More showers/storms could move in overnight/early Sunday, but
again only a VCSH inclusion for now.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...White/CP
SHORT TERM...50
LONG TERM....MK
AVIATION...CP
Hazardous weather outlook, May 25, 2:44 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
244 PM EDT Sat May 25 2019

INZ040>042-048-049-055>057-063>065-261845-
Madison-Delaware-Randolph-Hancock-Henry-Johnson-Shelby-Rush-Brown-
Bartholomew-Decatur-
Including the cities of Anderson, Muncie, Winchester, Greenfield,
Cumberland, New Castle, Greenwood, Franklin, Shelbyville, Rushville,
Nashville, Columbus, and Greensburg
244 PM EDT Sat May 25 2019

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM TONIGHT...

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms are possible today and tonight with a few
severe storms possible. Warm and humid conditions will continue.

Hazards: Damaging winds, hail, torrential rain and lightning. Heat
index values near 90 across areas mainly along and south of
Interstate 70.

Timing: Highest chances for thunderstorms will be this afternoon and
again overnight tonight. Warm conditions this afternoon.

Discussion: An upper level system will bring chances for showers and
thunderstorms through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Thunderstorms will be possible at times Sunday, Memorial
Day, and Tuesday night into Wednesday. Some of the storms could be
strong to severe at times, especially on Sunday. Heavy rain may
occur.

Discussion: A frontal boundary will meander across the region
over the next several days. This will provide a focus for periodic
threats for strong to possibly severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and again on Sunday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035>039-043>047-051>054-060>062-067>072-261845-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay-
Owen-Morgan-Sullivan-Greene-Monroe-Knox-Daviess-Martin-Lawrence-
Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Clinton, Newport, Rockville, Greencastle,
Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil,
Clay City, Spencer, Martinsville, Mooresville, Sullivan, Linton,
Bloomfield, Bloomington, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
244 PM EDT Sat May 25 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorms are possible today and tonight. Warm and
humid conditions will continue.

Hazards: Torrential rain and lightning. Heat index values near 90
across areas mainly along and south of Interstate 70.

Timing: Highest chances for thunderstorms will be this afternoon and
again overnight tonight. Warm conditions this afternoon.

Discussion: An upper level system will bring chances for showers and
thunderstorms through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Thunderstorms will be possible at times Sunday, Memorial
Day, and Tuesday night into Wednesday. Some of the storms could be
strong to severe at times, especially on Sunday. Heavy rain may
occur.

Discussion: A frontal boundary will meander across the region
over the next several days. This will provide a focus for periodic
threats for strong to possibly severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Sunday.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, May 25, 1:38 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
138 PM EDT Sat May 25 2019

INZ030-031-037-038-040-251830-
Howard IN-Clinton IN-Tipton IN-Madison IN-Boone IN-
138 PM EDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON...CLINTON...
SOUTHERN HOWARD...NORTHERN BOONE AND TIPTON COUNTIES UNTIL 230 PM
EDT...

At 137 PM EDT, Doppler radar was tracking a complex of strong
thunderstorms 8 miles northwest of Tipton, or 9 miles south of
Kokomo, moving east at 45 mph. A gust front is located out ahead of
the line and is producing winds of 40 to 50 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Kokomo, Frankfort, Elwood, Tipton, Windfall, Greentown, Thorntown,
Russiaville, Summitville, Kirklin, Colfax, Sharpsville, Michigantown,
Kempton and Indian Heights.

LAT...LON 4038 8586 4038 8558 4031 8561 4022 8606
      4022 8624 4018 8624 4008 8669 4033 8667
      4052 8587
TIME...MOT...LOC 1737Z 255DEG 40KT 4035 8618

AW/CP
Special weather statement, May 25, 2:55 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Indianapolis IN
255 PM EDT Sat May 25 2019

INZ041-042-049-251930-
Randolph IN-Henry IN-Delaware IN-
255 PM EDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...DELAWARE AND NORTHERN
HENRY COUNTIES UNTIL 330 PM EDT...

At 253 PM EDT, trained weather spotters reported a strong
thunderstorm near Albany, or 8 miles south of Dunkirk, moving east at
45 mph.

Winds in excess of 40 mph will be possible with this storm. An ASOS
in Muncie recorded a wind gust of 49 mph.

Locations impacted include...
Muncie, Winchester, Yorktown, Union City, Chesterfield, Albany,
Eaton, Daleville, Parker City, Farmland, Lynn, Gaston, Selma,
Ridgeville, Sulphur Springs, Mooreland, Mount Summit, Saratoga,
Losantville and Modoc.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and east central Indiana.

LAT...LON 4000 8520 3996 8520 3993 8558 4038 8558
      4038 8522 4031 8522 4031 8480 4001 8481
TIME...MOT...LOC 1853Z 262DEG 41KT 4025 8518

KH/CP
Special weather statement, May 25, 3:01 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
301 PM EDT Sat May 25 2019

INZ040-047-048-251930-
Madison IN-Hancock IN-Marion IN-
301 PM EDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...NORTHERN
HANCOCK AND NORTHEASTERN MARION COUNTIES UNTIL 330 PM EDT...

At 301 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lawrence, or near Indianapolis, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Indianapolis, Anderson, Lawrence, Greenfield, Cumberland,
McCordsville, Pendleton, Fortville, Ingalls, Warren Park, Shirley,
Markleville, Wilkinson, Geist Reservoir and Indiana State
Fairgrounds.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and east central Indiana.

LAT...LON 3987 8560 3984 8560 3978 8609 3985 8616
      3993 8598 3993 8586 3998 8586 4007 8566
      3990 8558 3987 8558
TIME...MOT...LOC 1901Z 248DEG 32KT 3984 8605

KH/CP
Special weather statement, May 25, 3:16 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
316 PM EDT Sat May 25 2019

INZ055>057-063>065-251945-
Rush IN-Johnson IN-Brown IN-Decatur IN-Bartholomew IN-Shelby IN-
316 PM EDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHELBY...SOUTHWESTERN
RUSH...NORTHWESTERN DECATUR...NORTHEASTERN BROWN...SOUTHERN JOHNSON
AND NORTHERN BARTHOLOMEW COUNTIES UNTIL 345 PM EDT...

At 316 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Nashville to 6 miles southwest
of Franklin. Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Columbus, Shelbyville, Franklin, Edinburgh, Hope, Flat Rock, Princes
Lakes, Geneva, Trafalgar, St. Paul, Hartsville, Clifford, Peoga,
Newbern, Helmsburg, Waldron, Beanblossom, Moscow, Marietta and
Spearsville.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and south central Indiana.

LAT...LON 3914 8578 3926 8630 3950 8617 3954 8550
TIME...MOT...LOC 1916Z 269DEG 34KT 3933 8619 3942 8613

KH/CP
Special weather statement, May 25, 3:31 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
331 PM EDT Sat May 25 2019

INZ040-041-048-049-252000-
Henry IN-Madison IN-Delaware IN-Hancock IN-
331 PM EDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...NORTHERN
HANCOCK...SOUTHWESTERN DELAWARE AND NORTHWESTERN HENRY COUNTIES UNTIL
400 PM EDT...

At 330 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Lawrence, or 12 miles southwest of Anderson,
moving east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Anderson, New Castle, Pendleton, Fortville, Ingalls, Shirley,
Markleville, Kennard, Wilkinson, Sulphur Springs, Mount Summit,
Cadiz, Springport and Greensboro.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and east central Indiana.

LAT...LON 3987 8531 3988 8589 3993 8589 3993 8586
      4002 8586 4014 8535
TIME...MOT...LOC 1930Z 260DEG 36KT 3995 8582

KH/CP
Special weather statement, May 25, 3:46 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
346 PM EDT Sat May 25 2019

INZ056-057-064-065-252030-
Rush IN-Decatur IN-Bartholomew IN-Shelby IN-
346 PM EDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHELBY...SOUTHERN
RUSH...DECATUR AND NORTHEASTERN BARTHOLOMEW COUNTIES UNTIL 430 PM
EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Shelbyville, moving east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Columbus, Shelbyville, Greensburg, Adams, Hope, Flat Rock, Milford,
Geneva, St. Paul, Hartsville, Milroy, Clifford, Clarksburg, Burney,
Waldron, Moscow, Newpoint, Lake Santee and Sandusky.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Indiana.

LAT...LON 3925 8534 3923 8592 3953 8586 3952 8530
      3927 8530
TIME...MOT...LOC 1946Z 267DEG 38KT 3935 8574

KH/CP

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 12:26 PM EDTSpecial Weather StatementINDCarroll49 min
May 25, 1:05 PM EDTSpecial Weather StatementINDClinton, Howard40 min
May 25, 1:38 PM EDTSpecial Weather StatementINDClinton, Tipton52 min
May 25, 2:55 PM EDTSpecial Weather StatementINDDelaware, Randolph35 min
May 25, 3:01 PM EDTSpecial Weather StatementINDHancock29 min
May 25, 3:16 PM EDTSpecial Weather StatementINDBartholomew, Johnson29 min
May 25, 3:31 PM EDTSpecial Weather StatementINDHenry29 min
May 25, 3:46 PM EDTSpecial Weather StatementINDDecatur, Shelby44 min
May 25, 4:09 PM EDTSpecial Weather StatementINDRandolph36 min
May 25, 6:09 PM EDTSpecial Weather StatementINDDaviess, Martin51 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.